MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 44+0; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY ORTHOPAEDICS INC US APG+ SIZER PIN GUIDE 44+0; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2236-00-002
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 44 pin sizer guide will not stay on handle.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
APG+ SIZER PIN GUIDE 44+0
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10324188
Report Number1818910-2020-16877
Device Sequence Number16881792
Product Code HWT
UDI-Device Identifier10603295105695
UDI-Public10603295105695
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-002
Device Catalogue Number223600002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/25/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR